# SDR DL757070561

- Difficulty date: May 13, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 60,816 hours, 28,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3700111
- Condition: Punctured
- Location: Fs 1705 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SERVICE TRUCK STRUCK THE FUSELAGE PUNCTURING THE SKIN AT FS 1705, S20L.  THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
